# SDR SWAA2021100414722

- Difficulty date: September 5, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727 TO STA 747 LBL 24 STR 25R Z-CHANNEL SPOTS OF CORROSION ; / [01] REMOVED CORROSION ON AFT CARGO ZEE CHANNEL AT STA 727 THROUGH STA 747 LBL 24 AS PER B737-700 SRM 51-10-02-0G-0.; [02] VERIFIED STEP 1; [03] PERFORMED UT THICKNESS INSP ON REWORKED AREA AFT CARGO COMPT STA 727 - 747 LBL24 Z CHANNEL IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THICKNESS NOTED 0.030' TOOL USED : MX-3 B/C 17049 CALDUE: 15-JUN-22; [04] ORIGINAL MATERIAL .04'; MATERIAL LOSS .01' MATERIAL REMAINING .03' FOUND OUT OF LIMITS AS PER B737-700 SRM 53-00-53-1A-2 AND BAC 1496-377; [05] PERFORMED LAYOUT AND CUTOUT DMG SECTION OF THE Z-CHANNEL AS PER B737-700 SRM 53-00-53-2R-5 REPAIR 5 AND SRM 51-10-02-0G-0.; [06] LOCATED AND DRILLED NEW Z-CHANNEL SECTION AND SPLICE AS PER B737-700 SRM 51-40-05-0G-0 AND SRM 53-00-53-2R-5 REPAIR 5 FIG 202.; [07] VERIFIED STEPS 4/5/6. OK TO TREAT/PRIME; [08] TREATED AND PRIMED REPAIR PARTS AND NEW Z-CHANNEL AS PER B737-700 AMM 51-21-72-370-804 AND AMM 51-21-41-370-803.; [09] VERIFIED STEP 8; [10] OK TO INSTALL REPAIR SPLICE; [11] REPAIR SPLICE AND NEW Z-CHANNEL INSTALLED AS PER B737-700 SRM 53-00-53-2R-5; [12] VERIFIED ZEE CHANNEL SPLICE REPAIR ON STEP 11. TASK COMPLETE.
